# SDR TSAA0536040

- Difficulty date: September 14, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N741AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28641
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Transducer
- Part number: 41SG2651
- Part serial: B0026J9
- Condition: Failed
- Location: Duct Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ETOPS FLIGHT 484 HNL-SNA.  DUCT PRESSURE SPLIT ON CLIMB (FL 290) LEFT DUCT AT 26 PSI.  RIGHT DUCT AT 46 PSI.  N1 AND N2 THE SAME ON BOTH ENGINES.  AT FL370 LEFT DUCT AT 20 PSI.  RIGHT DUCT AT 44 PSI. N1 AND N2 SAME ON BOTH ENGINES.  CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND DUCT PRESSURE TRANSDUCER.  MAINTENANCE ALSO REMOVED AND REPLACED THE PRECOOLER CONTROL VALVE SENSOR (P/N: 129666-2, S/N: 8315) AS A PRECAUTION.  ALL OPERATIONAL AND LEAK CHECKS GOOD.  A TEST FLIGHT WAS CONDUCTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
